What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 24, 2:23 PM CST, 42 minutes earlier.
Area forecast discussion, Jun 24, 2:23 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
323 PM CDT Mon Jun 24 2019
.SHORT TERM (Tonight through Tuesday Night)...
Ongoing area of showers and thunderstorms across portions of the Hill
Country into the I-35 corridor continues early this afternoon. Hi-res
guidance had a tough time capturing this activity, so we have gone
mainly with radar trends and existing outflow boundaries interacting
with daytime heating. We are noticing a decreasing trend in radar
activity along the I-35 corridor near Austin, while activity farther
south near San Antonio continues to develop. Overall, this area of
showers and storms is expected to maintain for the next 2-3 hours.
The main concern with this activity will be locally heavy rainfall
and marginally severe wind gusts.
Elsewhere, convective trends are increasing across west central Texas
and this area should be the focus for the most active weather for the
evening hours. Some of this convection may eventually move southward
and impact portions of the southern Edwards Plateau, including
northern Edwards and Val Verde counties. The main concern with these
storms will be large hail and damaging wind gusts.
On Tuesday, the flow aloft will change little and with plenty of
moisture, residual outflow boundaries and daytime heating, we should
see some scattered showers and thunderstorms, especially during the
afternoon and evening hours. While overall severe weather chances
appear low, we can't rule out a strong to possibly severe storm or
two for areas generally along and east of the I-35 corridor. In
addition, slow storm movement will likely yield pockets of heavy
rainfall.
&&
.LONG TERM (Wednesday through Monday)...
The forecast for the middle and late portion of this week should
largely be dominated by a slowly strengthening subtropical ridge
axis. As this occurs, the atmosphere should begin to stabilize
resulting in a drying and warming trend. Temperatures should remain
close to seasonal averages with highs generally in the upper 80s to
mid 90s, with overnight lows in the upper 60s to mid 70s.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 75 91 75 93 73 / 20 50 30 10 0
Austin Bergstrom Intl Airport 74 90 74 92 72 / 20 50 30 10 0
New Braunfels Muni Airport 75 90 73 92 72 / 30 50 30 10 0
Burnet Muni Airport 73 89 71 90 71 / 20 40 30 - -
Del Rio Intl Airport 74 92 73 93 74 / 30 30 20 10 -
Georgetown Muni Airport 74 90 73 91 72 / 20 50 30 10 -
Hondo Muni Airport 75 91 72 94 72 / 30 50 30 10 -
San Marcos Muni Airport 74 90 73 92 72 / 30 50 30 10 0
La Grange - Fayette Regional 75 91 76 93 74 / 30 50 30 10 0
San Antonio Intl Airport 75 90 74 93 73 / 30 50 30 10 -
Stinson Muni Airport 75 90 75 93 74 / 30 50 30 10 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Aviation...Treadway
Short-Term/Long-Term...Platt
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 24, 3:55 AM CST, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
455 AM CDT Mon Jun 24 2019
TXZ171>173-183>194-202>209-217>225-228-251100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
455 AM CDT Mon Jun 24 2019
This Hazardous Weather Outlook is for South-Central Texas..
.DAY ONE...Today And Tonight.
There is a chance for strong to severe thunderstorms across all
of South Central Texas today and tonight. Large hail and damaging
winds are the primary threats, but locally heavy downpours of 1
to 2 inches will also be possible. The potential for severe
weather will be slightly higher across areas west of a Kerrville
to Pearsall line.
Elevated heat indices of 103 to 109 degrees are expected over the
Rio Grande Plains this afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will remain possible Tuesday, with gusty
winds and brief heavy downpours possible. Otherwise, no hazardous
weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 24, 9:20 AM CST, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1020 AM CDT Mon Jun 24 2019
TXZ172-173-192-241615-
Williamson TX-Burnet TX-Travis TX-
1020 AM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON...
NORTHWESTERN TRAVIS AND CENTRAL BURNET COUNTIES UNTIL 1115 AM CDT...
At 1020 AM CDT, Doppler radar was tracking a strong thunderstorm over
Shady Grove, or near Bertram, moving east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Burnet, Bertram, Liberty Hill, Florence, Watson, Oatmeal, Briggs,
Mahomet, Sunnylane, Joppa, Andice, Shady Grove and Longhorn Cavern
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 9788 3091 9783 3090 9777 3089 9774
3053 9802 3069 9836 3103 9809 3103 9791
TIME...MOT...LOC 1520Z 290DEG 12KT 3084 9810
AATSpecial weather statement, Jun 24, 10:10 AM CST, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1110 AM CDT Mon Jun 24 2019
TXZ172-173-192-241715-
Williamson TX-Burnet TX-Travis TX-
1110 AM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHERN TRAVIS AND
CENTRAL BURNET COUNTIES UNTIL 1215 PM CDT...
At 1110 AM CDT, Doppler radar was tracking a strong thunderstorm near
Georgetown Dam, or 7 miles west of Serenada, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Lago Vista, Bartlett, Liberty Hill, Jarrell, Florence and
Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 9783 3087 9762 3074 9727 3071 9726
3040 9734 3042 9737 3034 9741 3056 9820
3092 9784
TIME...MOT...LOC 1610Z 287DEG 27KT 3068 9781
AATSpecial weather statement, Jun 24, 10:46 AM CST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 AM CDT Mon Jun 24 2019
TXZ172-190>192-241730-
Blanco TX-Hays TX-Burnet TX-Travis TX-
1146 AM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...WESTERN
TRAVIS...NORTHEASTERN BLANCO AND SOUTH CENTRAL BURNET COUNTIES UNTIL
1230 PM CDT...
At 1145 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Cypress Mill, or 10 miles north of Dripping
Springs, moving southeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Austin, Dripping Springs, Anderson Mill, Lakeway, Lago Vista, Bee
Cave, West Lake Hills, Hudson Bend, The Hills, Woodcreek, Bear Creek,
Spicewood, Barton Creek, Cypress Mill, Henly, Payton, Pedernales
Falls State Park, Shady Hollow, Driftwood and Mansfield Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3047 9785 3045 9782 3045 9780 3043 9778
3043 9776 3045 9775 3044 9772 2998 9796
3015 9845 3056 9818
TIME...MOT...LOC 1645Z 297DEG 13KT 3034 9814
AATSpecial weather statement, Jun 24, 1:44 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
244 PM CDT Mon Jun 24 2019
TXZ191-205>207-242045-
Guadalupe TX-Comal TX-Bexar TX-Hays TX-
244 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYS...WESTERN
GUADALUPE...BEXAR AND COMAL COUNTIES UNTIL 345 PM CDT...
At 244 PM CDT, Doppler radar was tracking a strong thunderstorm over
Leon Valley, or near San Antonio, moving southeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Seguin, Cibolo,
Universal City, Live Oak, Selma, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake, Leon
Valley, Helotes, Kirby, Alamo Heights, Windcrest and Terrell Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2925 9880 2960 9881 2998 9817 2987 9799
2975 9790 2948 9808 2944 9812 2944 9814
2911 9841
TIME...MOT...LOC 1944Z 328DEG 20KT 2951 9859
AATSpecial weather statement, Jun 24, 3:03 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
403 PM CDT Mon Jun 24 2019
TXZ205-207-221-242145-
Guadalupe TX-Bexar TX-Wilson TX-
403 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...
NORTHWESTERN WILSON AND SOUTHERN BEXAR COUNTIES UNTIL 445 PM CDT...
At 403 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Somerset, or 8 miles southwest of Stinson Municipal
Airport, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
San Antonio, Schertz, Cibolo, Stinson Municipal Airport, Randolph
AFB, Kirby, St. Hedwig, Somerset, Elmendorf, La Vernia, China Grove,
New Berlin, Calaveras Lake, Zuehl, Converse, Sandy Oaks, Von Ormy,
Buena Vista, Martinez and Losoya.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2923 9871 2956 9825 2938 9803 2913 9846
TIME...MOT...LOC 2103Z 241DEG 19KT 2923 9854